# SDR CA961118010

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39208025505
- Condition: Failed
- Location: Rh Main Ldg
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH LOST RIGHT HYDRAULIC SYSTEM (QUANTITY AND PRESSURE). MANUAL GEAR EXTENSION CARRIED OUT AND AIRCRAFT LANDED SAFELY. MAINTENANCE ACTION INVOLVED REPLACING RH MAIN LANDING GEAR RETRACT ACTUATOR, ENGINE DRIVEN HYDRAULIC PUMP P/N 314195, CASE DRAIN FILTERS P/N 7506004 AND RH MAIN LANDING GEAR BUNGEE CYLINDER P/N 5914016-5503H. LADNING GEAR OPEATIONAL CHECKED SERVICEABLE.
